# SDR DL72L980794

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L-2 UPPER EMERG LIGHT INOP.  REPLACED BATTERY.  FOUND L-2 LOWER EMERG LIGHT INOP.  REPAIRED GND WIRE.
